Artículos publicados

Artículos publicados Encontrados 1 registros  La búsqueda tardó 0.01 segundos. 
1.
24 p, 265.5 KB Homogeneous polynomial vector fields of degree 2 on the 2-dimensional sphere / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gomes Pessoa, Claudio (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let X be a homogeneous polynomial vector field of degree 2 on S2 having finitely many invariant circles. Then, we prove that each invariant circle is a great circle of S2, and at most there are two invariant circles. [...]
2006
Extracta mathematicae, Vol. 21, Núm. 2 (2006) , p. 167-190  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.